# SDR HEEA0012035

- Difficulty date: November 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N54641
- Make and model: Bell 206L-3
- Aircraft serial: 51184
- System (JASC): 7714 · Engine RPM Indicating System
- Part: Tach Gen
- Part number: 206062627003
- Condition: Fluctuating
- Location: Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TACH GENERATOR FLUCTUATING INDICATION.
